# SDR REXA99034

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: L38710SA
- Condition: Leaking
- Location: Brake
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF MAIN HYDRAULIC PRESSURE WITH ASSOCIATED FLUID LOSS.  EMERGENCY EXTENSION OF THE LANDING GEAR WAS PERFORMED AND AN EMERGENCY WAS DECLARED.  FOUND SWIVEL LEAKING.  REMOVED AND REPLACED SWIVEL AND LANDING GEAR EXPLOSION BOLTS.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR WITH NO FURTHER DISCREPANCIES NOTED.  (X)
